Letro is not helping my Gyno...Suggestions?
- 07-19-2006, 01:24 PM
Letro is not helping my Gyno...Suggestions?
I noticed a lump under my left nipple about 5 days ago. I started taking 2.5mg of Letro ED since then. I have not noticed the lump change in size, and may have gotten slightly bigger. I'm on Test/Tren both made from pellets. I've been avoiding the nolva for the reason that I've heard it can aggravate tren related gyno but don't know what else to do. I recieved gyno twice last cycle but ridded myself of it with nolva, but at that time I was not on tren so I didn't have any worry about prg. side effects. Any advice? Should I run the nolva the next few days and hope it works, then continue on the letro at low dose for the remainder of the cycle?
- 07-19-2006, 01:41 PM
Originally Posted by Irish Cannon
- 07-19-2006, 01:48 PM
but its been 5 days...how long does it take?
07-19-2006, 01:55 PM
give it some time. If does nothing for gyno after 2wks then drop the tren.Originally Posted by Irish Cannon
07-19-2006, 02:24 PM
ugh this sucks. im actually starting to see some results after 3 weeks and this crap happens. i hope the letro does its job.
07-19-2006, 02:26 PM
letro is strong it should do the job. Good luckOriginally Posted by Irish Cannon
07-19-2006, 02:30 PM
i took 1.5ml of nolva before i saw your first post. hopefully this wont interfere too much. i read that nolva can reduce the effectiveness of the letro. should i take some more letro than normal today? im just kind of desperate at this point and confused. like i said last time this happened on three occasions but i got rid of it with nolva without a problem within 2 days. im just confused now since i cant use nolva and letro hasnt worked yet. would the letro work if it was the leftover estrogen from the synovex causing the gyno?
07-19-2006, 02:47 PM
how long were you taking the nolva? What were your last cycles?Originally Posted by Irish Cannon
Give letro some time. The thing you don't want to do is use nolva because of the PR issue and for sure will make it worse. Letro will reduce estrogen and reduce PR. i would stay at 2.5 mg until it disapears and then taper down once its gone to .5 mg so that you can keep the estro in check. 2.5 mg more than enough anyways.
07-19-2006, 02:58 PM
It has only been 5 days.. Have you seen my post on gyno reversal?? It takes time for letro to build a steady blood plasma and you should have tapered up the dose( make sure you taper the dose down when stopping the letro)... Give it some time to work .. It does not work for everyone but try and be patient and hope for the best...... I get tons of feedback on this reversal protocol and the sucess rate is very high and very impressive ... And the letro should help with all your estrogen concerns IMO....Originally Posted by Irish Cannon
07-19-2006, 03:10 PM
just wondering but were those synovex pellets the ones where you had to rid the pellet of estriadol (spelling) to get pure prop? I remember when the prop pellet conversion first came out peopel were having trouble getting our all the est. Are you sure you conversion was 100% that could be an issue also.
07-19-2006, 03:53 PM
you basically cant ever remove 100% of the estrogen. i did everything i could to remove as most as possible. in my earlier post i brought this up as possibly being a cause. i dont believe this was the main problem though. i forgot to take letro for a couple days and im guessing it had a rebound effect.
07-19-2006, 08:19 PM
Run Letro, period. Ramp to 2.5mg/day, stay there until gone, and then ramp down a bit before going off. In my own experience, I've taken up to TWO BOTTLES worth of letro (2.5mg/ml) back to back before all gyno was gone (superdrol cycle). It doesn't work overnight, but it is VERY effective. As flamed as I may get, give it 4 to 8 weeks, IMO. My body is accustomed to it, so it doesn't kill my libido, it doesn't make me feel 100yrs old with a brick tied to my ass, and I actually enjoy taking it. Not many others will say this, though..LOL
07-19-2006, 09:16 PM
how bad was your gyno that it took so long.Originally Posted by 12many
07-19-2006, 09:45 PM
i am on a testosterone enanthate/ tren ace cycle at the moment and i had some gyno irratation issues up until about 2 weeks ago.
i was dosing letro and nolva at the same time (along with 250 mics of cabergoline twice a week to prevent prolactin gyno). i was amazed when my gyno flared up and immediateley dropped the nolva. things still did not improve. the next step was to drop the letro, which i did. once i did this my gyno deflated.
20 mgs of nolva a day solo is what did the trick for me. you may want to give it a try as letro did nothing for me despite it strength.
07-20-2006, 01:49 AM
i may have to drop the tren and give the nolva a run. i dont have any cabergoline to prevent prolactin issues.
07-20-2006, 01:53 AM
Almost nothing at all. I caught it immediately. My body just doesn't respond real quickly to Letro. I do like its affects, however, after time, and it's got diuretic affects as well.Originally Posted by megadose
07-20-2006, 07:52 AM
Is it safe to say that ATD such as Rebound XT does the same job as Letro only with less sides?
07-20-2006, 02:42 PM
i may give rebound a try. i just really dont want to drop the tren right now but like i said i may have to. ive seen people use rebound for on cycle gyno and have good results. it may be wise to give it a shot. letro really isnt doing the trick.
07-23-2006, 02:50 AM
hey irish, i can feel you buddy, best of luck and keep us posted .
Similar Forum Threads
- By BigBluntNasty in forum AnabolicsReplies: 3Last Post: 08-04-2012, 04:10 PM
- By bubbatar in forum SupplementsReplies: 15Last Post: 06-25-2012, 06:10 PM
- By PowerLifter15 in forum AnabolicsReplies: 3Last Post: 09-19-2011, 05:59 PM
- By youngandfree in forum PoliticsReplies: 7Last Post: 10-20-2010, 07:55 AM
- By Jeff Rippe in forum Cycle InfoReplies: 13Last Post: 06-24-2003, 02:58 PM